# SDR ZES2008F00001

- Difficulty date: September 8, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N267BW
- Make and model: Amd FALCON2000
- Aircraft serial: 107
- Engine: Pwc PW308C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 30C4656C
- Condition: Corroded
- Location: Engine
- Part time: 790 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START OIL PRESSURE REMAINED AT ZERO PSI WITH A LOW OIL PRESSURE LIGHT WHEN ENGINE REACHED IDLE. SHUT DOWN ENGINE.  INVESTIGATION REVEALED THE ENGINE DRIVEN HYDRAULIC PUMP LOCKED UP DUE TO A PIECE OF METAL THAT HAD DETACHED FROM THE DIFFUSER CASE THAT SUPPORTS THE NR3 MAIN BEARING. GOT INTO THE OIL SYS, SLIPPED BRG THE INLET SCREEN TO THE PUMP. (K)
